# SDR QXEA200301089

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTION BRACKET IS CRACKED AT LEFT HAND STABILIZER STATION 716.00 AFT OF FRAME 4 AND STRINGER 4L.  REPAIRED IAW DHC-8 SRM 51-00-06 AND RD 8-55-199.
